# SDR YENA20160922849

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,345 hours, 15,946 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Drive Unit
- Part number: AC68A200
- Part serial: 5525
- Condition: Odor
- Location: Cockpit
- Part time: 23,218 hours, 7,910 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTI-PURPOSE DISC DRIVE UNIT SMOKING & HAS ODOR OF ELECTRICAL FIRE.  PERFORMED WIRES CHECK.  WIRE CHECK OK.  FOUND MDDU TO BE FAULTY.  R & R MDDU IAW AMM 31-38-22.  OPS CHECKED GOOD.
